# SDR BAQA085902

- Difficulty date: April 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 6,672 hours
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Meter
- Part number: 7440823
- Part serial: 160
- Condition: Failed
- Location: Fuel Flow
- Part time: 6,673 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT SET TOTAL.  FLOW WOULD NOT REGISTER. REPLACED WITH SERVICABLE UNIT.  4/11/03
